Catalog Home Page

Radical classes of algebras with B-action

Stokes, T. (1998) Radical classes of algebras with B-action. Algebra Universalis, 40 (1). pp. 73-85.

Link to Published Version:
*Subscription may be required


We initiate the radical theory of algebras with B-action where B is a fixed Boolean ring. We consider lattices of classes of algebras defined in terms of ideals of B. In two special cases (universal classes of Ω-groups with B-action and idempotent algebras with B-action), these ideal-defined classes are sublattices of the lattice of radicals, and we characterise semisimplicity in such cases.

Item Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Springer
Item Control Page Item Control Page